I could not help but identify with some of the issues Themba "Bra T" Molefe raised in his article of March 13, such as his nickname Robocop (mine is still a secret but I know it exists) and the inability to run up and down stairs.
I cannot do the easiest two stairs in our house nor can I walk a 3km distance in my neighbourhood, which I could do just eight months ago without gasping for air.
Thanks to my specialist physician who diagnosed me with rheumatoid arthritis, compounded by hypertension and later high cholesterol - all of these made worse by being overweight - 120kg.
All praise to my Creator that I still can afford to share this story with your readers and in that way, maybe a life or two could be saved.
Beware of chronic tablets simvastatin (zocor), co-approvil and prednisone (cortizone). The side-effects of these tablets can cause irreparable damage to your body and overall health. Someone told me their dog died two weeks ago from one of these prescriptions.
I've been off the tablets since November and feel much better already, though I believe the damage to my muscles will take time to allow me the full strength and use of my limbs as a normal 42-year-old man.
Thanks Bra T, for making my task of sharing this experience much easier by having your own story out there. May your soul rest in peace.
Daniel Leboea, Mondeor Ext 2